Dynamic Mean-Variance Asset Allocation

Basak, S and Chabakauri, G (2010) Dynamic Mean-Variance Asset Allocation. Review of Financial Studies, 23 (8). pp. 2970-3016. ISSN 1465-7368

Full text not available from this repository.
Official URL: http://rfs.oxfordjournals.org/lookup/doi/10.1093/r...
Item Type: Article
Subject Areas: Finance
DOI: 10.1093/rfs/hhq028
Date Deposited: 17 May 2016 12:24
Last Modified: 17 May 2016 12:24
URI: http://lbsresearch.london.edu/id/eprint/421

Actions (login required)

Edit Item Edit Item